Please use this identifier to cite or link to this item:

Title: Oscillation in nonlinear difference equations
Authors: Fu, Sheng-Chen
Tsai, Long-Yi
Contributors: 應數系
Keywords: Oscillation;Difference equations
Date: 1998-12
Issue Date: 2018-09-25 16:15:19 (UTC+8)
Abstract: In this paper, we shall discuss oscillatory behavior of the solutions of difference equations, including the self-adjoint second-order linear equation and the discrete version of the nonlinear wave equation. Our work is to give sufficient conditions such that every nontrivial solution of the equations oscillates.
Relation: Computers & Mathematics with Applications, Volume 36, Issues 10–12, Pages 193-201
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
193-201.pdf354KbAdobe PDF121View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing